Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Diarrhea
Nov 8, 2004

I have been on Combivir/Sustiva for 3 and 1/2 years now and have infrequent bouts of diarrhea that usually last about a day. This last bout has been ongoing for a week now and i am getting a little concerned. At firs I thought it was something I ate, then I thought maybe a stomach virus, but the duration probably rules out both. I have tried Immodium with no success. Could it be the medicine?

Response from Dr. Henry

That is possible but would be a little unusual after that period of time. An intestinal parasite, C difficile, lactose intolerance, gallbladder or pancreatic disease and other conditions are possibilities that might be considered by your HIV doc possibly with the help of a GI specialist if nothing turns up. KH



Previous
Switch or wait for Resistance Test
Next
Oppourtunist infection

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement